I have recently been told I have suspected FND. My symptoms began in November of last year and I went to see my doctor to advise I was constantly tired and experiencing strange periods of zoning out or feelings of floating, at this point I got all the usual tests for thyroid and diabetes and also cortisol levels as my blood sugar levels are frequently low. All tests came back normal so I just had to get on with life (I was on maternity leave so looking after my little boy kept me busy!!). I then went to the doctors in march (back at work by then) as I was experiencing speech problems, difficulty finding words and sentences coming out all jumbled up. This was then followed by black outs, the head rush every time stood up, strange sensations in my arms as if they were not attached, periods of confusion, unable to deal with noisiness and bad concentration. I was then referred to my neurologist who found I have functional weakness in both legs and states my symptoms are in line with FND. He told me to stop worrying and sent me on my way but said he would see me in 2-3 months if the symptoms did not calm down. Since then my symptoms seem to have changed a lot. Now I find my most annoying symptom is periods of numbness in both arms, both at the same time. It also feels as though soneone has attached weights to the bottom of my legs, they just feel so heavy. I have been off of work for 2 months now as the stress of having a one year old, working and dealing with all these symptoms were getting too much! My doctor advised they could not prescribe any medication during the 'watch period' between my neurology appointments as they want to see how my symptoms change. I guess what I was wondering is if they find I do have FND then I want to know if bevioural therapy and medication do improve the symptoms? I am 23 and the thought of having these symptons for the rest of my life is slightly daunting! I am trying to keep busy to stop myself thinking about it but keeping busy makes the exhaustion worse which then in turn makes the symptoms worse!